# SDR MWEA050111

- Difficulty date: October 6, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 51,040 hours, 47,661 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Part number: 995757111
- Condition: Cracked
- Location: Left Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON INBOARD HINGE RUBSTRIP IS CRACKED.  FABRICATED AND INSTALLED FILLER.
